JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Zsolt Pales    
    Editor and Author  
    Email: pales@math.klte.hu  
    Telephone: (36) (52) 51 2900  
    Fax: (36) (52) 416-857  

Department of Analysis
Institute of Mathematics and Informatics
University of Debrecen
H-4010 Debrecen, Pf. 12

    Research Areas :
  • Extensions and generalizations of classical inequalities
  • Mean value theorems
  • Convexity
  • Functional inequalities
  • Stability of functional equations
Other : Prefers papers to be sent electronically as DVI, PS or PDF files.  
    Articles: Report of the General Inequalities 8 Conference; September 15--21, 2002, Noszvaj, Hungary   Volume 4, Issue 3
    An Extension of the Hermite-Hadamard Inequality and an Application for Gini and Stolarsky Means   Volume 5, Issue 2
    An Example of a Stable Functional Equation When the Hyers Method Does Not Work   Volume 6, Issue 1

      search [advanced search] copyright 2003 terms and conditions login